Multiplication Theorems for Strong Nörlund Summability.

D. Borwein; F.P. Cass

Mathematische Zeitschrift (1968)

  • Volume: 107, page 33-42
  • ISSN: 0025-5874; 1432-1823

How to cite


Borwein, D., and Cass, F.P.. "Multiplication Theorems for Strong Nörlund Summability.." Mathematische Zeitschrift 107 (1968): 33-42. <>.

author = {Borwein, D., Cass, F.P.},
journal = {Mathematische Zeitschrift},
keywords = {series, summability},
pages = {33-42},
title = {Multiplication Theorems for Strong Nörlund Summability.},
url = {},
volume = {107},
year = {1968},

AU - Borwein, D.
AU - Cass, F.P.
TI - Multiplication Theorems for Strong Nörlund Summability.
JO - Mathematische Zeitschrift
PY - 1968
VL - 107
SP - 33
EP - 42
KW - series, summability
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.